# SDR CA130722009

- Difficulty date: July 18, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 206L-4
- Aircraft time: 2,467 hours
- Engine: Allsn 250C30P
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 2062200301
- Condition: Delaminated
- Location: Tail Rotor
- Part time: 140 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AN AME NOTICED T/R BLADE HAD SOME PAINT MISSING.  FURTHER INVESTIGATION THE AME FOUND NEAR THE TIP OF THE T/R BLADE A DELAMINATION HAD OCCURRED ON THE ONE SIDE OF THE T/R BLADE THROUGH A TAP TEST.  HE INSPECTED THE SECOND T/R BLADE AND FOUND A DELAMINATION IN THE SAME AREA.  THESE T/R BLADES ARE UNDER STC SR02249LA.
